241 results in 57Mxx
Flows, growth rates, and the veering polynomial
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 9 / September 2023
- Published online by Cambridge University Press:
- 04 October 2022, pp. 3026-3107
- Print publication:
- September 2023
-
- Article
- Export citation
Central limit theorems for counting measures in coarse negative curvature
- Part of
-
- Journal:
- Compositio Mathematica / Volume 158 / Issue 10 / October 2022
- Published online by Cambridge University Press:
- 03 November 2022, pp. 1980-2013
- Print publication:
- October 2022
-
- Article
- Export citation
Correlation of the renormalized Hilbert length for convex projective surfaces
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 9 / September 2023
- Published online by Cambridge University Press:
- 08 September 2022, pp. 2938-2973
- Print publication:
- September 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Partial-dual polynomials and signed intersection graphs
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 10 / 2022
- Published online by Cambridge University Press:
- 25 August 2022, e69
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Equivariant cobordisms between freely periodic knots
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 66 / Issue 2 / June 2023
- Published online by Cambridge University Press:
- 22 June 2022, pp. 450-457
- Print publication:
- June 2023
-
- Article
- Export citation
A table of n-component handlebody links of genus n+1 up to six crossings
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 174 / Issue 1 / January 2023
- Published online by Cambridge University Press:
- 17 June 2022, pp. 199-223
- Print publication:
- January 2023
-
- Article
- Export citation
LIFTING HOMEOMORPHISMS AND FINITE ABELIAN BRANCHED COVERS OF THE 2-SPHERE
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 106 / Issue 3 / December 2022
- Published online by Cambridge University Press:
- 02 June 2022, pp. 504-507
- Print publication:
- December 2022
-
- Article
- Export citation
Anosov flows on
$3$ -manifolds: the surgeries and the foliations
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 4 / April 2023
- Published online by Cambridge University Press:
- 27 April 2022, pp. 1129-1188
- Print publication:
- April 2023
-
- Article
- Export citation
The BNSR-invariants of the Lodha–Moore groups, and an exotic simple group of type
$\textrm{F}_\infty$
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 174 / Issue 1 / January 2023
- Published online by Cambridge University Press:
- 04 April 2022, pp. 25-48
- Print publication:
- January 2023
-
- Article
- Export citation
Distortion in the group of circle homeomorphisms
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 4 / April 2023
- Published online by Cambridge University Press:
- 23 March 2022, pp. 1081-1086
- Print publication:
- April 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Covering action on Conley index theory
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 5 / May 2023
- Published online by Cambridge University Press:
- 21 February 2022, pp. 1633-1665
- Print publication:
- May 2023
-
- Article
- Export citation
Distribution in the unit tangent bundle of the geodesics of given type
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 3 / March 2023
- Published online by Cambridge University Press:
- 24 January 2022, pp. 887-903
- Print publication:
- March 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Commutator length of powers in free products of groups
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 65 / Issue 1 / February 2022
- Published online by Cambridge University Press:
- 27 December 2021, pp. 102-119
-
- Article
- Export citation
Generalized torsion for knots with arbitrarily high genus
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 65 / Issue 4 / December 2022
- Published online by Cambridge University Press:
- 02 December 2021, pp. 867-881
- Print publication:
- December 2022
-
- Article
- Export citation
Abelian actions on compact nonorientable Riemann surfaces
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 64 / Issue 3 / September 2022
- Published online by Cambridge University Press:
- 02 December 2021, pp. 634-648
- Print publication:
- September 2022
-
- Article
- Export citation
From curves to currents
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 9 / 2021
- Published online by Cambridge University Press:
- 29 November 2021, e77
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The first $\ell ^{2}$
-betti number and groups acting on trees
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 64 / Issue 4 / November 2021
- Published online by Cambridge University Press:
- 25 October 2021, pp. 916-923
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Extending the Tutte and Bollobás–Riordan polynomials to rank 3 weakly coloured stranded graphs
- Part of
-
- Journal:
- Combinatorics, Probability and Computing / Volume 31 / Issue 3 / May 2022
- Published online by Cambridge University Press:
- 25 October 2021, pp. 507-549
-
- Article
- Export citation
THE K-THEORY OF THE
${\mathit{C}}^{\star }$ -ALGEBRAS OF 2-RANK GRAPHS ASSOCIATED TO COMPLETE BIPARTITE GRAPHS
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 113 / Issue 1 / August 2022
- Published online by Cambridge University Press:
- 25 October 2021, pp. 119-144
- Print publication:
- August 2022
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
ABELIAN CYCLES IN THE HOMOLOGY OF THE TORELLI GROUP
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 22 / Issue 4 / July 2023
- Published online by Cambridge University Press:
- 18 October 2021, pp. 1703-1726
- Print publication:
- July 2023
-
- Article
- Export citation